# SDR AALA201911069002

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 59,759 hours, 24,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307X
- Part serial: BNG12930
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L2 DOOR SLIDE IS NOT IN THE GREEN ZONE. REMOVED & REPLACED L2 DOOR SLIDE IAW JOB CARD 25-94-12.
